# SDR FDEA201605171614

- Difficulty date: May 17, 2016
- Submitted: May 17, 2016
- Operation: Air carrier
- Aircraft: N595FE
- Make and model: Doug MD-11F
- Aircraft serial: 48553
- Aircraft time: 78,413 hours, 15,285 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge
- Part number: ARC050311
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OTBD FLAP, OTBD FWD HINGE, WING SIDE, ACTUATOR OTBD HOLE BORE CORROSION.  CORROSION AT HOLE NR 8 REWORKED & FOUND EXCEEDS LIMIT IAW CMM 57-44-09.  EXISTING DIAMETER 1.256 INCH, FINAL DIAMETER 1.259 INCH, MAX ALLOWABLE DIAMETER 1.220 INCH.  REPAIRED BUSHINGS, FABRICATED & INSTALLED IAW EA 1-5750-T0325372 PART 1 STEP 1D.  REFER TO WRI 57507888 FOR WORK DETAILS.  REPAIR CLASSIFIED AS MINOR IAW GMM 6-2-100.
